# SDR C1HA200182009

- Difficulty date: June 21, 2001
- Submitted: July 1, 2001
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Engine: Pwa JT8D17
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: JT8D17
- Part serial: 688130
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: C, E, D

## Discrepancy

#3 Engine Failed on takeoff.ACTION TAKEN:Inspected and found #3 engine turbine failure. R&R'd #3 engine.
